FDA Approved Drugs and User Comments: TRULICITY

User Comments:


For Diabetes, Type 2 “One day after injecting, diarrhea then nausea then constipation all week………… repeat the next week. And oh yea, one time vomited. This stuff is brutal!”

Lew (taken for 1 to 6 months) March 13, 2018


For Diabetes, Type 2 “Injected Trulicy at 5 pm on Wed. Within 1 hour felt dizzy and weak, cold and clammy. 3 hours into injection a knot formed in my stomach. Slept in a recliner that night because laying flat made me feel sick. Next day a rumbling started in my stomach and the foul burps. Avoided people all day and couldn’t eat. That night at 5pm tried to eat a salad with roasted chicken. Could not, a few bites and then the diarrhea set in. Missed word next two days due to uncontrollable diarrhea. Have been taking Imodium as prescribed with little effect. It is now Sunday at 5pm and every time I try to eat diarrhea sets in. Am supposed to be at work a t7 am and not sure if I will be able. Weakness, dizziness, diarrhea still . I will never take this prescription again. Or any prescription that is intended to last a week after this experience.”

John A March 11, 2018


For Diabetes, Type 2 “I started on.the .75 dose. The first week I almost passed out at a restaurant. Tried eating and was still sick. Doesn’t get better within the week. I kept trying to “deal” with it. Started the 1.5 does 2 days ago and yesterda I was in bed all day. Fly like symptoms, nausea, vomiting, severe cramps, diarrhea. I will never take it again! I just dread that it will take a whole week to get out of my system and I am sure I am in for a week of hell!”

Toni (taken for less than 1 month) March 11, 2018


For Diabetes, Type 2 “I took only one dose of Trulicity, .75 mg and that afternoon started having palpitations and increased heart rate. Six days later I am still having palpitations and chest pain! Will not use this drug again!”

RC (taken for less than 1 month) March 9, 2018


For Diabetes, Type 2 “After about 1 week, trulicity seems to be working about as well as my Janumet at 4 times the price. I felt like I had the flu for the first 2 days of use, but no other side effects. But, the cap on the injector is confusing and not marked that it should be removed before using. So I accidentally gave myself an injection with the cap on, which wasted the dose and the $25/dose prescription cost. Why doesn’t Lilly print “REMOVE BEFORE USE” on the cap so this situation won’t keep occuring? Lilly refused to offer a replacement, saying I should read the directions, which are NOT printed on the injector. They should include a printed warning on the grey cap, or maybe color it red as a warning that the product will waste the medication if it is not removed. How could this be approved by the FDA?”

Robert Maier (taken for less than 1 month) March 7, 2018


For Diabetes, Type 2 “This “medicine” has missed the point of medicine. I thought medicine was to make you feel better. Trulicity has very much the opposite effect. It makes you worse. Nausea and vomiting does not seem to be better than no nausea and vomiting. The gut pain is horrible…never had that before. The loss of appetite is horrible…food, nutrition, sustenance is good for you. How can not being able to put anything, not even water, in your stomach good for you? I fail to see the benefits. Do not take this “medicine”. Its snake oil poison at best.”

Strugglingtocope (taken for less than 1 month) March 1, 2018

* The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition.